# SDR RRXA991084

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680 - 702
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, BOTTOM OF FUSELAGE BEACON ANTENNA FROM BASE AND AROUND SKIN BETWEEN STA 680 AND STA 702.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED AND INSTALLED  DOUBLER AND FINGER DOUBLER IAW DC8 SRM 53-2-1.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
